# SDR HNAA2025061700455

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 46,522 hours, 43,654 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF CLIMB ENG 2 OIL TEMP TEMP REACHED 133 DEG C. FOLLOWED QRH AND ENG WAS SHUT DOWN.   FACT  18JUN25  16:21  CLT   R+R'D #2 ENG INDICATING HARNESS IAW RRMM 76-13-15-400-802 + 76-13-15-000-802.  PERFORMED ENGINE RUN IAW RRMM 72-00-00-700-801 SUBTASK 72-00-00-710-001. OPS CHECK GOOD AC OK FOR SERVICE
